# SDR MASA20210322101

- Difficulty date: February 13, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL PRODUCTION DOUBLER IN STA. FS= 295 TO FS= 310 BETWEEN STGR 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT. (E/E).
CORRECTIVE ACTION: INTERNAL PRODUCTION DOUBLER WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
